Chaotic Unilateral Weighted Backward Shifts on Sequentially Complete Topological Sequence Spaces

Zhen RONG, Cheng LUO, Fei HE, Ning LU

PDF(224 KB)
Acta Mathematica Sinica ›› 2022, Vol. 38 ›› Issue (7) : 1285-1293. DOI: 10.1007/s10114-022-1255-7
Articles

Chaotic Unilateral Weighted Backward Shifts on Sequentially Complete Topological Sequence Spaces

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 38(7): 1285-1293 https://doi.org/10.1007/s10114-022-1255-7

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(224 KB)

Accesses

Citation

Detail

Sections
Recommended

/